Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the largest prime divisor of an odd perfect number

Authors: Peter Hagis and Wayne L. McDaniel
Journal: Math. Comp. 27 (1973), 955-957
MSC: Primary 10A25; Secondary 10-04
MathSciNet review: 0325508
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown here that if n is odd and perfect, then n has a prime divisor which exceeds 11200.

References [Enhancements On Off] (What's this?)

  • [1] H.-J. Kanold, "Untersuchungen über ungerade vollkommene Zahlen," J. Reine Angew. Math., v. 183, 1941, pp. 98-109. MR 3, 268. MR 0006182 (3:268d)
  • [2] H.-J. Kanold, "Folgerungen aus dem Vorkommen einer Gauss'schen Primzahl in der Primfaktorenzerlegung einer ungeraden vollkommenen Zahl," J. Reine Angew. Math., v. 186, 1944, pp. 25-29. MR 6, 255. MR 0012079 (6:255c)
  • [3] T. Nagell, Introduction to Number Theory, Wiley, New York; Almqvist & Wiksell, Stockholm, 1951. MR 13, 207. MR 0043111 (13:207b)
  • [4] K. Norton, "Remarks on the number of factors of an odd perfect number," Acta Arith., v. 6, 1960, pp. 365-374. MR 26 #4950. MR 0147434 (26:4950)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society